×

zbMATH — the first resource for mathematics

On totally incomparable Banach spaces. (English) Zbl 0184.15004

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bessaga, C.; Pelczynski, A., On bases and unconditional convergence of series in Banach spaces, Studia math., 17, 151-164, (1958) · Zbl 0084.09805
[2] Dunford, N.; Schwartz, J.T., Linear operators, part I: general theory, (1958), Interscience Publications New York
[3] Kato, T., Perturbation theory for nullity, deficiency, and other quantities of linear operators, J. D’analyse math., 6, 261-322, (1958) · Zbl 0090.09003
[4] Pelczynski, A., Projections in certain Banach spaces, Studia math., 19, 209-228, (1960) · Zbl 0104.08503
[5] Rosenthal, H.P., On quasi-complemented subspaces of Banach spaces, (), 361-364 · Zbl 0157.43701
[6] Rosenthal, H.P., On quasi-complemented subspaces of Banach spaces, with an appendix on compactness of operators from Lp(μ) to lr(ν), J. funct. anal., 4, 176-214, (1969) · Zbl 0185.20303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.